# SDR A6WA202302188607

- Difficulty date: February 18, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Part serial: NSN
- Condition: Corroded
- Location: Fs 565 To Fs 613
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL HAS 4 EA AREAS OF CORROSION BETWEEN FS 574 TO FS 615 AND RBL 27. *************AIRCRAFT REMOVED FROM SERVICE************************* BLENDED 4 EA AREAS OF CORROSION IAW CRJ200 SRM 51-21-06 REV 39. EVALUATED BLEND AREAS AND FOUND AREAS P1 TO P3 NOT WITHIN ALLOWABLE LIMITS AND AREA P4 WITHIN  ALLOWABLE LIMITS IAW CRJ200 53-61-43 REV 39 AND CRJ200 SRM 53-00-00 REV 39. REMOVED AND REPLACED FLOOR SEAT RAIL P/N: 601R35031-263 FROM FS 565 TO FS 613 AT RBL 27 IAW CRJ200 SRM 51-42-06 REV 39 AND CRJ200 SRM 51-42-20 REV 39. WORK ACCOMPLISHED ON AERSALE WO #003911 CARD #20141 CARD ID #1884445. TT: 38,125:30 TC: 36,944
